# SDR QXEA200601254

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 6,678 hours, 6,390 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT 2384: AIRCRAFT RETURNED TO GATE.  FLAP POWER CAUTION LIGHT ILLUMINATED WHEN FLAPS SELECTED DOWN.  MAINTENANCE CLEARED NVM AND C/W Q400-SL-27-002A.  NO FURTHER FAULTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
